Comparison of explicit and implicit difference schemes for parabolic functional differential equations

Zdzisław Kamont , Karolina Kropielnicka

Abstract

n/a
Author Zdzisław Kamont
Zdzisław Kamont,,
-
, Karolina Kropielnicka (FMPI / IM)
Karolina Kropielnicka,,
- Institute of Mathematics
Journal seriesAnnales Polonici Mathematici, ISSN 0066-2216, e-ISSN 1730-6272, (A 15 pkt)
Issue year2012
Vol103
No2
Pages135-160
Keywords in Englishfunctional differential equations, stability and convergence, comparison methods, differential and difference inequalities
DOIDOI:10.4064/ap103
URL http://journals.impan.pl/cgi-bin/doi?ap103-2-3
Languageen angielski
Score (nominal)20
Publication indicators WoS Impact Factor: 2012 = 0.306 (2) - 2012=0.311 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back